Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

What is the remedy for bleeding after stopping dronis 30 ?

i was taking dronis 30 as birth control pill this month but i stopped after 6 days as it was not suiting me and today i am having bleeding in the middle of the month. please tell me is it safe or what medicine shud i take to stop it? some one suggested etosys please suggest its dossage
Asked On : Sun, 19 Feb 2012
Answers:  1 Views:  137
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
HI, thanks for using healthcare magic

Hormonal contraception can cause breakthrough bleeding in some persons. This is bleeding that occurs between the periods.

In some persons the breakthrough bleeding may resolve after using the medication for a few cycles.
If you find that it continues then your doctor can switch to an alternative.

It would not be possible to predict exactly which one would not affect you in this way.

I hope this helps
Answered: Thu, 20 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor